Aa
A
A
Close
Avatar universal
THYROID/CONTRAST DYE
I recently had a  ct scan of my lungs while in the hospital.  About 2 days after the CT scan (w/contrast dye injected) I started feeling out of sorts, jumpy, nervous, tingling in my upper arms lost 8 pounds in 5 days, no appetite, the site of food made me sick (that is slowly subsiding), my neck is sore and feels thick, felt as if I was going to jump out of my skin, overly tired,  diarhea, vomiting, severe insomnia.  my primary drew blood to check my thyroid said my T3 is elevated (39) but TSH is normal and T7 is a little  high  but he didn't feel this was any reason for alarm, that I was suffering from stress and anxiety - I don't buy that not at all, up until the CT Scan I was feeling fine no problems at all.  I've read posts on this forum where people have experienced  "panic attack" symptoms after receiving contrast dye, could the dye have had an affect on my Thyroid?  All of my symptoms tell me it could possibley be my Thyroid but my primary says no, he wants to wait 6 weeks and retest my levels. I can't live like this for another 6 weeks.  Should I seek the help of an Endocarnologist? HELP PLEASE!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources